Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 82, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 28, 2007, 6:55 PM EDT for Taylor County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2007, 6:55 PM EDT (22:55 UTC)
- Expired
- Jun 28, 2007, 7:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Taylor County, FL
The radar
The Tallahassee radar (KTLH), 74 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 282255
SVRTAE
FLC123-282345-
/O.NEW.KTAE.SV.W.0082.070628T2255Z-070628T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
655 PM EDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAYLOR COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF PERRY...
* UNTIL 745 PM EDT
* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PERRY...AND WAS MOVING NORTHWEST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PERRY BY 700 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2994 8361 3020 8347 3029 8351 3030 8374
3005 8383
$$
17-GOULDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:52 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 28, 3:52 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 352 PM EDT THU JUN 28 2007 .SYNOPSIS...TODAYS SURFACE ANALYSIS SHOWS LITTLE CHANGE FROM YESTERDAY. A RIDGE EXTENDS FROM THE ATLANTIC WWD ACROSS THE SERN U.S. WITH THE AXIS N OF THE FORECAST AREA. AN INVERTED TROUGH IS PRESENT JUST OFF THE W COAST OF FL. A TROPICAL WAVE LIES ACROSS THE NWRN BAHAMAS. AREA RADARS SHOW CONVECTION DEVELOPING AS PREDICTED BY THE 06Z RUN OF THE WORKSTATION WRF. E COAST SEA BREEZE CONVECTION IS APPROACHING THE SUWANNEE RIVER AND OUR S CENTRAL GA ZONES. SCATTERED STORMS, WITH ISOLATED STRONG STORMS, ARE IMPACTING THE PANHANDLE, MAINLY S OF I-10. ISOLATED CONVECTION IS ALSO FIRING IN SE AL AND THE CENTRAL FL BIG BEND. AREA VWP CONFIRM A TYPE 2 SEA BREEZE REGIME WITH 1000-700 MB WINDS OUT OF THE E AROUND 10 KT ON THE S SIDE OF THE DEEP LAYER RIDGE. && .SHORT TERM...TONIGHT THROUGH SAT NIGHT. FOR TONIGHT, WE ARE CALLING FOR SLIGHT CHANCE POPS AFTER 00Z OVER OUR FAR WRN ZONES AS WELL AS THE BIG BEND AND S CENTRAL GA. WE FAVORED THE GFS HANDLING OF THE TROPICAL DISTURBANCE E OF FL, AS OPPOSED TO THE NAM WHICH DEVELOPS A TROPICAL LOW. WEDO EXPECT TROPICAL MOISTURE MOVE NW ACROSS THE PENINSULA OVER THE NEXT COUPLE OF DAYS RESULTING IN A NW TO SE POP GRADIENT, HIGHEST SE. FURTHER NW UNDER THE DEEP RIDGE, TEMPS WILL GET PRETTY HOT FRI AND SAT, MID 90S MOST AREAS. .LONG TERM...SUN THROUGH THU. WEEKEND RAIN CHANCES A BIT TRICKY AS WEAK EASTERLY WAVE MAY LINGER OVER THE PENINSULA AND SUBTROPICAL RIDGE EXPECTED TO SHIFT SOUTH OF THE AREA. DO NOT SEE ANY SIGNIFICANT TRIGGERS FOR WIDESPREAD CONVECTION ATTM SO WILL KEEP POPS SCATTERED. BETTER RAIN CHANCES EXPECTED FOR EARLY NEXT WEEK AS A FRONT DROPS SOUTH INTO GEORGIA AND STALLS. THIS SHOULD HELP PROVIDE A FOCUS FOR CONVECTION FOR A FEW DAYS. && .MARINE...TONIGHT THROUGH TUE. ONCE AGAIN WE ARE FORECASTING THE ELY SURGE OVERNIGHT OVER THE ERN LEGS, ALSO WELL DEPICTED BY THE WRF, AS WELL AS THE NAM. THIS WILL MEAN WINDS UP AROUND 10-15 KT FOR A TIME OVERNIGHT. OTHERWISE, LOOK FOR SEAS BREEZES AROUND 10 KT NEAR THE COAST EACH OF THE NEXT FEW AFTERNOONS. THE MEAN FLOW WILL SWITCH FROM THE CURRENT E TO W BY SAT NIGHT AND SUN BEFORE SWINGING BACK TO ELY FOR MON AND TUE. && .AVIATION...SCT-BKN CU FIELD HAS BECOME ESTABLISHED ACROSS ALL TERMINALS WITH AFTERNOON CONVECTION DEVELOPING ALONG BOTH THE GULF AND EAST COAST SEA-BREEZES. BEST THUNDERSTORM CHANCE THIS AFTERNOON FROM KPFN TO KTLH WITH THE GULF SEA BREEZE AND DURING MID/LATE AFTERNOON FOR KVLD WITH STORMS MOVING INLAND FROM THE EAST COAST. GENERALLY VFR CONDITIONS FOR TONIGHT. DUE TO PERSISTENT PATTERN INCLUDED A TEMPO MVFR CIG AT KVLD TOWARD SUNRISE...WOULD NOT BE SURPRISED TO SEE THIS LOWERED TO IFR WITH FUTURE TAF PACKAGES. SIMILAR CONDITIONS FRIDAY WITH A SLIGHTLY BETTER SHOWERS CHANCE FROM KTLH TO KVLD. WEAK FRONT APPROACHING FROM THE NORTH THIS UPCOMING WEEKEND WILL KEEP THE CHANCE FOR MAINLY AFTERNOON AND EVENING CONVECTION AT ALL TERMINALS. OUTSIDE ANY STORMS GENERAL VFR CONDITIONS ARE ANTICIPATED. && .FIRE WEATHER...MIN RH IS EXPECTED TO DIP TO AROUND 40 PERCENT OR EVEN A BIT LOWER ON FRI. HOWEVER, RED FLAG CRITERIA IS NOT FORECAST TO BE MET AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 71 94 72 95 / 20 30 20 20 PANAMA CITY 76 92 78 93 / 10 30 20 20 DOTHAN 73 95 74 96 / 10 20 10 30 ALBANY 73 96 73 96 / 10 20 10 30 VALDOSTA 70 92 72 95 / 20 40 20 40 CROSS CITY 72 92 72 93 / 20 50 30 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION...MROCZKA LONG TERM DISCUSSION...CAMP REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jun 28, 5:12 AM EDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 512 AM EDT THU JUN 28 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 512 AM EDT THU JUN 28 2007 /412 AM CDT THU JUN 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN TODAY. WHILE CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE WEATHER OR FLOODING...A FEW STORMS COULD PRODUCE BRIEF PERIODS OF GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING FOR THE NEXT SEVERAL DAYS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Jun 28, 2:51 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 251 PM EDT THU JUN 28 2007 FLZ007-008-281930- COASTAL WALTON-INLAND WALTON- 151 PM CDT THU JUN 28 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY IN NORTH FLORIDA... * UNTIL 230 PM CDT AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF SANTA ROSA BEACH...MOVING NORTHWEST AT 5 TO 10 MPH. PEA SIZE HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Jun 28, 3:36 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 336 PM EDT THU JUN 28 2007 FLZ008-010-282030- COASTAL WALTON-WASHINGTON- 236 PM CDT THU JUN 28 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON AND WASHINGTON COUNTIES IN NORTH FLORIDA... * UNTIL 330 PM CDT AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF VERNON...MOVING NORTHWEST AT 10 15 MPH. PEA SIZE HAIL...AND WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 28, 4:58 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 458 PM EDT THU JUN 28 2007 FLZ016-282200- GADSDEN- 458 PM EDT THU JUN 28 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY... * UNTIL 600 PM EDT AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF QUINCY...OR 13 MILES WEST OF TALLAHASSEE...MOVING WEST AT 10 MPH. WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 28, 5:37 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 537 PM EDT THU JUN 28 2007 FLZ034-282230- DIXIE- 537 PM EDT THU JUN 28 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY IN NORTH FLORIDA... * UNTIL 630 PM EDT AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF CHIEFLAND...MOVING WEST AT 15 MPH. WINDS OF UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Jun 28, 6:29 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 629 PM EDT THU JUN 28 2007 FLZ028-282330- TAYLOR- 629 PM EDT THU JUN 28 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN NORTH FLORIDA... * UNTIL 730 PM EDT AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF PERRY...MOVING WEST AT 5 TO 10 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 28, 6:33 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 633 PM EDT THU JUN 28 2007 FLZ034-282330- DIXIE- 633 PM EDT THU JUN 28 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY IN NORTH FLORIDA... * UNTIL 730 PM EDT AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CROSS CITY...MOVING NORTHWEST AT 15 MPH. PEA SIZE HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.